# SDR 2005FA0000555

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N492B
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844051
- Aircraft time: 2,859 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,818 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475009
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,859 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSP, A SMALL CRACK WAS FOUND IN THE RT NOSE RIB P/N-62021-005 AND -004. A MORE THOROUGH INSPECTION REVEALED THAT AN ADDITIONAL CRACK, MUCH LARGER (ABOUT 4 INCH LONG), WAS FOUND ON THE RIB P/N-78475-009 AND -008. THESE RIBS ARE INCLUDED IN THE MOUNTING ASSEMBLY FOR THE P/N-95643-007 AND -006 AND BRACKET(MAIN GEAR TRUSS). THE OPERATOR OF THIS AIRCRAFT HAD SIMILAR CRACKS, ON BOTH LT AND RT WINGS. THE AC IS GROUNDED AND THE AFFECTED PARTS ARE BEING REPLACED.
